By the same authors

From the same journal

From the same journal

An asymptotic model in acoustics: acoustic drift equations

Research output: Contribution to journalArticlepeer-review

Standard

An asymptotic model in acoustics : acoustic drift equations. / Vladimirov, Vladimir; Ilin, Konstantin.

In: The Journal of the Acoustical Society of America, Vol. 134, No. 5, 11.2013, p. 3419–3424.

Research output: Contribution to journalArticlepeer-review

Harvard

Vladimirov, V & Ilin, K 2013, 'An asymptotic model in acoustics: acoustic drift equations', The Journal of the Acoustical Society of America, vol. 134, no. 5, pp. 3419–3424. https://doi.org/10.1121/1.4821211

APA

Vladimirov, V., & Ilin, K. (2013). An asymptotic model in acoustics: acoustic drift equations. The Journal of the Acoustical Society of America, 134(5), 3419–3424. https://doi.org/10.1121/1.4821211

Vancouver

Vladimirov V, Ilin K. An asymptotic model in acoustics: acoustic drift equations. The Journal of the Acoustical Society of America. 2013 Nov;134(5):3419–3424. https://doi.org/10.1121/1.4821211

Author

Vladimirov, Vladimir ; Ilin, Konstantin. / An asymptotic model in acoustics : acoustic drift equations. In: The Journal of the Acoustical Society of America. 2013 ; Vol. 134, No. 5. pp. 3419–3424.

Bibtex - Download

@article{2f6e305ae01e4130ae8386543b7700fc,
title = "An asymptotic model in acoustics: acoustic drift equations",
abstract = "A rigorous asymptotic procedure with the Mach number as a smallparameter is used to derive the equations of mean flows which coexistand are affected by the background acoustic waves in the limit of veryhigh Reynolds number.",
author = "Vladimir Vladimirov and Konstantin Ilin",
note = "Copyright {\textcopyright}2013 Acoustical Society of America. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the Acoustical Society of America. The following article appeared in The Journal of the Acoustical Society of America, 134, and may be found at http://scitation.aip.org/content/asa/journal/jasa/134/5/10.1121/1.4821211.",
year = "2013",
month = nov,
doi = "10.1121/1.4821211",
language = "English",
volume = "134",
pages = "3419–3424",
journal = "The Journal of the Acoustical Society of America",
issn = "0001-4966",
publisher = "Acoustical Society of America",
number = "5",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - An asymptotic model in acoustics

T2 - acoustic drift equations

AU - Vladimirov, Vladimir

AU - Ilin, Konstantin

N1 - Copyright ©2013 Acoustical Society of America. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the Acoustical Society of America. The following article appeared in The Journal of the Acoustical Society of America, 134, and may be found at http://scitation.aip.org/content/asa/journal/jasa/134/5/10.1121/1.4821211.

PY - 2013/11

Y1 - 2013/11

N2 - A rigorous asymptotic procedure with the Mach number as a smallparameter is used to derive the equations of mean flows which coexistand are affected by the background acoustic waves in the limit of veryhigh Reynolds number.

AB - A rigorous asymptotic procedure with the Mach number as a smallparameter is used to derive the equations of mean flows which coexistand are affected by the background acoustic waves in the limit of veryhigh Reynolds number.

U2 - 10.1121/1.4821211

DO - 10.1121/1.4821211

M3 - Article

VL - 134

SP - 3419

EP - 3424

JO - The Journal of the Acoustical Society of America

JF - The Journal of the Acoustical Society of America

SN - 0001-4966

IS - 5

ER -